MAUDE Adverse Event Report: WARD PHOTONICS ULTRASLIM DIGITAL; Fat reducing low level laser

WARD PHOTONICS ULTRASLIM DIGITAL; Fat reducing low level laser
Model Number 60008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An alleged incident was reported by a dr (b)(6) on (b)(6) 2022 to ward photonics technical support in which a female patient claims she developed a "burn-like blister" after an a series of 4, eight-minute treatments.No doctor report was provided to the doctor nor the manufacturer (wp).According to doctor, client did not want to be contacted further.Note: patient continued to be treated, without-issue, for over a month after alleged incident (as of on (b)(6) 2023).According to doctor- the patient is unaware why there was a temporary-injury during a singular treatment-without reappearing before or since.Dr claims patient is continually happy with results seen.
 
Event or Problem Description
Patient claims to have received burn during lllt treatment using red led cold light.However, the doctor was not able to confirm that it was a burn, or that it occurred as a result of lllt treatment.

Brand Name
ULTRASLIM DIGITAL
Common Device Name
Fat reducing low level laser
Manufacturer (Section D)
WARD PHOTONICS
1980 n atlantic ave.
ste 108
cocoa beach FL 32931
Manufacturer (Section G)
WARD PHOTONICS
1980 n atlantic ave.
suite 1008
cocoa beach FL 32931
Manufacturer Contact
daniel depietro
1980 n atlantic ave
suite 1008
cocoa beach, FL 32931
8003925950
MDR Report Key16116993
Report Number3010053203-2023-00001
Device Sequence Number14869655
Product Code OLI
UDI-Device Identifier00860925000338
UDI-Public00860925000338
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60008
Device Catalogue Number60008
Device Lot Number211112-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale